# SDR A6WA2020012247122

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R3220829
- Condition: Cracked
- Location: Bs 409
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK LOCATED AT 409+128,  LBL 18, ON THE LOWER END OF STRUT.  AIRCRAFT REMOVED FROM SERVICE.   REPAIRED THE POST STRUT IAW REO 601R-53-41, 56,  REV E.
